Heparininduceret trombocytopeni

Publikation: Bidrag til tidsskriftTidsskriftartikelForskning

Heparin treatment can cause an immune-mediated thrombocytopenia: HIT. HIT antibodies can be detected by various methods, but laboratory analyses are not specific or sensitive and may delay the diagnostic process. It is therefore important to initiate alternative treatment based on the clinical findings, and a clinical score system for evaluating the risk of HIT has been suggested. When HIT is likely, treatment consists of immediate replacement of heparin with alternative anticoagulation treatment and refrainment from warfarin therapy and platelet infusion.
OriginalsprogDansk
TidsskriftUgeskrift for Laeger
Vol/bind171
Udgave nummer8
Sider (fra-til)612-5
Antal sider4
ISSN0041-5782
StatusUdgivet - 16 feb. 2009

    Forskningsområder

  • Anticoagulants, Chondroitin Sulfates, Dermatan Sulfate, Fibrinolytic Agents, Heparin, Heparitin Sulfate, Hirudins, Humans, Pipecolic Acids, Recombinant Proteins, Risk Factors, Thrombocytopenia

ID: 100888331